MAUDE Adverse Event Report: NEOMED, INC NEOMED ENTERAL FEEDING TUBE; TUBE, FEEDING

NEOMED, INC NEOMED ENTERAL FEEDING TUBE; TUBE, FEEDING
Model Number PFTM8.0P-EO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 03/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is in response to medwatch user facility report # (b)(4).
 
Event or Problem Description
Gastric perforation was identified in a sextuplet nicu patient (patient identifier: (b)(6)) after signs and symptoms of abdominal distention.Gastric perforation was identified and corrected in surgery.

Brand Name
NEOMED ENTERAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
NEOMED, INC
100 londonderry court
suite 112
woodstock GA 30188
MDR Report Key8514521
Report Number3006520777-2019-00003
Device Sequence Number11134510
Product Code FPD
UDI-Device Identifier00817584012837
UDI-Public(01)00817584012837(17)210824(10)20180825
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2021
Device Model NumberPFTM8.0P-EO
Device Catalogue NumberPFTM8.0P-EO
Device Lot Number20180825
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 DA
Patient Weight1